MathSciNet Relay Station
MathSciNet bibliographic data
MR290088 (44 #7273) 46.35
Kanter, Marek A representation theorem for $L\sp{p}$ spaces. Proc. Amer. Math. Soc. 31 1972 472–474.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement